Program

Strategies of (Museum) Education in a Digitized World.
4. + 5th June 2019
Einstein Center Digital Future
Berlin → map

Livestream during the event via the Youtube channel of Freie Universität:

https://www.youtube.com/c/FreieUniversitaetBerlin
Day 1

Day 2

and also live at Facebook
Day 1

Day 2

please spread the word!

 

June 4th – Session 1
Digitalization. Dissens and Chances


10 – 11 am

Collections as Commons.
Nora Sternfeld (documenta Professor, Kassel)


11 – 12 am

What is digital?
Martina Leeker (lecturer Theatre and Media-Science)


12 – 1 pm

Designing New Digital Worlds: Postcolonial Approaches to Digital Humanities
Roopika Risam (Salem State University, Salem, Massachusetts)


1- 2 pm  PAUSE

Artist Lunch by Asli Hatipoglu


June 4th – Session 2
Best practice and complaints


2 – 2:30 pm

Stolen Moments – Namibian Music History Untold
Aino Moongo (MA Culture and Society in Africa, Art and Curatorship at the Bayreuth University)


2:30 – 3 pm

Data Visualization and Software Development for Digital Provenance
Anne Luther (Exzellenzcluster „translocations“)


3 – 3:30 pm

C& – A Digital Platform
Yvette Mutumba (publisher C& und Co-curator 10th Berlin Biennale)


30 Min Q + A


4 pm – 4:30 pm

About Games in Education
Judith Ackermann (FH Potsdam, PKKB, Postdigitale Kunstpraktiken in der Kulturellen Bildung)


4:30 – 5 pm

A Computer Game as Educational Format: The App of Weltmuseum Wien
Mandana Roozpeikar (Head of Museum Management, Stiftsbezirk St. Gallen)


30 Min Q + A


5:30 pm – 6:30 pm

World Café
Cooperation with DFG Research Training Group “Knowledge in the Arts”
Elsa Guily (“Knowledge in the Arts”)
Sandra Vacca (Domid, Virtual Migration Museum
)
Ulf Aminde (artist)


June 5th – Session 3
Digital Thoughts / Postcolonial Thoughts


10 – 10:30 am

Digital Entanglements. A Personal Meditation on Practice Based Research
Annette Jael Lehmann (Freie Universität Berlin)


10: 30 – 11 am

Decolonial digital-memory
Fazil Moradi (Research Network Law, Organization, Science and Technology, University of Halle-Wittenberg)


11 – 11: 30 am

Untying the Knots: Reimagining the Institution as a Space of Communal Resistance
Jessica Lauren Elizabeth Taylor  (Artist, Black in Berlin)


11:30 – 12 am

Museum Object Lessons for the Digital Age
Haidy Geismar (University College London)


12 – 1:30 pm  PAUSE
Artist Lunch by Asli Hatipoglu


June 5th – Session 4
Breaking through Structures / Visions for Future(s)


1:30 – 2 pm

The Social Museum: On Museums and Social Media 
Anika Meier (Author)


2 – 2:30 pm

Digital alone is not enough. Competences for the Museum of the Future
Katrin Glinka (Projectlead Teilprojekt V “museum4punkt0 “)

 


30 Min Q & A


3 – 4 pm

About Remediation / Repatriation through Data
talk
Nora Al-Badri (artist)
Ariel Caine (Forensic Architecture)
Christian Huberts (media scientist)


Wrap-Up


          

   

 

Imprint Website by Nik